# SDR SWI2025F01006

- Difficulty date: February 3, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN BETWEEN FS295.0 AND FS310. STGR27 AND STGR26R  AS MARKED   (C-CHECK RO 07/18/2025)REPAIRED CORROSION ON SKIN BETWEEN FS295.0 AND FS310. STGR27 AND STGR26R IAW REO 670-53-21-2585 REV -- DATED 2025-03-18. COMPLIED WITH ALL STEPS OF REO 670-53-21-2585 REV -- DATED 2025-03-18. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED. PERFORMED PRESSURE LEAK CHECK REF CRJ 700 SRM 51-23-03-001-001-A01. NO LEAKS NOTED AT THIS TIME.
